MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/06/2025, a distributor reported via email that an ar-1588rtt2 fibertag tightrope ii implant snapped at the button during final tensioning.No additional details were provided.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 10/08/2025: this occurred inside the patient during final tensioning.All fragments were retrieved from the surgical site.The case was completed using another ar-1588rtt2 fibertag tightrope ii implant, and the graft was re-stitched and implanted without issue.The procedure was delayed by approximately 30 minutes, but no additional anesthesia was administered.No adverse effects were reported.This event occurred during a quad tendon acl reconstruction procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 -complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu for this device, dfu-0147-eo - g.Precautions - 1.Excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket and the graft stability is verified by pulling distally on the graft.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.

Brand Name
FIBERTAG TIGHTROPE II
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23303302
Report Number1220246-2025-04629
Device Sequence Number15979377
Product Code MBI
UDI-Device Identifier00888867426672
UDI-Public(01)00888867426672(11)250522(17)300430(10)15440368
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II
Device Catalogue NumberAR-1588RTT2
Device Lot Number15440368
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown